# SDR XMXR202104230008

- Difficulty date: March 12, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000133
- Aircraft time: 4,960 hours, 4,268 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6094A00108
- Part serial: 677
- Condition: Failed
- Location: Zone 500
- Part time: 58 hours, 53 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, FLAP FAIL CAS MESSAGE WITH FLAP HANDLE IN POSITION ).  FLAP HANDLE IN POSITION 1 CONTINUED WITH YELLOW FLAP INDICATIONS AND CAS MESSAGE.  RETURN HANDLE TO POSITION 0 MADE CAS MESSAGE DISAPPEAR AND GREEN FLAP 0 INDICATIONS APPEARED.
